# SDR HEEA072471

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,467 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: BR52937
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

STARTS STAGNATES AT 33 PERCENT N1. RAN UNIT ON TEST BENCH AND COULD NOT DUPLICATE PROBLEM.
